# SDR DALA201909405141

- Difficulty date: May 15, 2018
- Submitted: September 5, 2019
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 550131513
- Part serial: 99235
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: RT HORIZONTAL STABILIZER/LOWER FWD REAR SPAR CAP/BARREL NUT HOLES CORROSION. CA: REPAIRED PER ER/A 571340-14 REV ORIGINAL. SDR RECORDABLE PER WORK CARD 5510-01073-06-SHOP. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER OJ6256. LIMITED RELEASE DUE TO REMOVING NECESSARY PARTS FOR TRANSPORT. REPAIR/ROUTING CARD S/N 060671 NEEDS INSTALLS ACCOMPLISHED ON INDRD LEADING EDGES AND OUTBRD TIPS PRIOR TO INSTALLING ON A/C. ANY FUTURE ROBS OR WORK ACCOMPLISHED NEED TO BE DOCUMENTED ON THIS WORK CARD. PARTS FOR THIS STAB ARE IN YELLOW BOX IDENTIFIED WITH S/N 09235. REPAIRED PER ER/A 571340-14 REV ORIGINAL. SDR RECORDABLE PER WORK CARD 5510-01073-06-SHOP. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER OJ6256. LIMITED RELEASE DUE TO REMOVING NECESSARY PARTS FOR TRANSPORT. REPAIR/ROUTING CARD S/N 060671 NEEDS INSTALLS ACCOMPLISHED ON INDRD LEADING
